RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 505–514 (Mi de4493)  

Integral Equations

Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium

D. Z. Khoang

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (887 kB)

Bibliographic databases:
UDC: 517.946
Received: 29.12.1980

Citation: D. Z. Khoang, “Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium”, Differ. Uravn., 18:3 (1982), 505–514

Citation in format AMSBIB
\Bibitem{Kho82}
\by D.~Z.~Khoang
\paper Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 505--514
\mathnet{http://mi.mathnet.ru/de4493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0654246}


Linking options:
  • http://mi.mathnet.ru/eng/de4493
  • http://mi.mathnet.ru/eng/de/v18/i3/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019